# SDR FDEA200904241396

- Difficulty date: April 24, 2009
- Submitted: April 24, 2009
- Operation: Air carrier
- Aircraft: N614FE
- Make and model: Doug MD-11F
- Aircraft serial: 48528
- Aircraft time: 55,704 hours, 12,837 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Misrepaired
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

EXISTING REPAIR, RT WING NR 1 SLAT LEADING EDGE AT XIS213.344 FOUND NOT REPAIRED IN ACCORDANCE WITH SRM 57-10-00 VOL 1 FIG 37 REV 40.  REPAIR CARRIED OUT AS PER EA 1-5740-127840,  REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100 REVISION 107.
